# SDR 2010FA0000295

- Difficulty date: April 2, 2010
- Submitted: April 7, 2010
- Operation: General aviation
- Aircraft: N3872B
- Make and model: Beech F35
- Aircraft serial: D4137
- Aircraft time: 7,172 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HM5S
- Condition: Cracked
- Location: Nlg
- Part time: 7,172 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RETRACT ASSY ROD END FAILED.  IT APPEARED THAT THE ROD END HAD BEEN CRACKED AND THE CRACK WAS NOT DETECTED DURING LAST ANNUAL INSP. THE ROD END FAILED AND THE NOSE GEAR FOLDED UP ON LANDING CAUSING DAMAGE TO THE NOSE OF THE ACFT AND PROPELLER.  THE ROD END IS IN A DIFFICULT POSITION TO INSPECT AND THE CRACK MAY BE HARD TO DETERMINE.
